# SDR DALA2017071805519

- Difficulty date: July 6, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,509 hours, 58,646 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELING PANEL QTY INDICATION INOPERATIVE.  THE FUEL SPILL WAS DETERMINED TO BE A PROCEDURAL ERROR.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE COCKPIT DISPLAY UNIT AND IT MATCHED THE LSDU,  TESTED OK IAW AMM 28-40.
